# SDR DL76L981182

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T410115A
- Condition: Delaminated
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING, LEADING EDGE SLAT NR 1 TE WEDGE.  REPAIR FOR DISBONDING SKIN.  THE TRAILING EDGE WEDGE ON THE NR 1 SLAT WAS FOUND WITH A 6 AREA OF DELAMINATION ON THE UPPER AND LOWER SKINS.  THE DAMAGED AREA WAS TRIMMED OUT AND REPAIRED PER B767 SRM 57-43-02, FIGURE 201.  THE REPAIR WAS DOCUMENTED PER ER/A 364939-14AD.
